# SDR AALA202311068570

- Difficulty date: October 20, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 64,934 hours, 26,740 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 111A24012
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND RBL 6.14 REPLACEMENT REQUIRED PER BOEING SERVICE BULLETIN B737-57-1309. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1.
